# SDR HALA2018041600170

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,337 hours, 61,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM AIR CON SYSTEM. OPS CHECKED ALL INTERIOR LIGHTS AND EXTERIOR LIGHTS. CHECKED THE FLIGHT CONTROLS. NO ELECTRICAL ODOR NOTED. CLEANED LEFT PACK DUCT FROM ACM TO COALESER BAG. REPLACED THE LEFT COALESER BAG IAW AMM 21-54-08. OK FOR SERVICE.
